On uniform spaces with linearly ordered bases II ($ω_μ$-metric spaces)
Fundamenta Mathematicae, Tome 93 (1976) no. 1, pp. 1-10
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_93_1_1_10,
author = {P. Nyikos and H. Reichel},
title = {On uniform spaces with linearly ordered bases {II} ($\ensuremath{\omega}_\ensuremath{\mu}$-metric spaces)},
journal = {Fundamenta Mathematicae},
pages = {1--10},
year = {1976},
volume = {93},
number = {1},
doi = {10.4064/fm-93-1-1-10},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-93-1-1-10/}
}
TY - JOUR AU - P. Nyikos AU - H. Reichel TI - On uniform spaces with linearly ordered bases II ($ω_μ$-metric spaces) JO - Fundamenta Mathematicae PY - 1976 SP - 1 EP - 10 VL - 93 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-93-1-1-10/ DO - 10.4064/fm-93-1-1-10 LA - en ID - 10_4064_fm_93_1_1_10 ER -
P. Nyikos; H. Reichel. On uniform spaces with linearly ordered bases II ($ω_μ$-metric spaces). Fundamenta Mathematicae, Tome 93 (1976) no. 1, pp. 1-10. doi: 10.4064/fm-93-1-1-10
Cité par Sources :